# SDR AALA202503247684

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 34,323 hours, 14,867 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: M356
- Condition: False Activation
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT WING BODY OVERHEAT ILLUMINATED ENROUTE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED OVERHEAT LOOP M356. ALL OPERTIONAL CHECK GOOD. PER AMM 26-28-02.
